# SDR SWAA2021110424674

- Difficulty date: September 29, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737*
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-26R WL153. MARKED ; / [09] FABRICATED AND LOCATED AND DRILLED NEW STRINGER REPAIR SECTION BS 500D+12' TO 540 ; APPLIED CHEMICAL CONVERSION ON STR REPAIR 26 R/H. ITEM: HFAB53-STR-011; LOT: 1470602-1; P.O.# 839549/1. IAW SRM 53-00-03-2R-1 FIGURE 205/REPAIR 1. REQUEST OK TO PRIMER; [10] VERIFIED CORRECTIVE ACTION ITEMS 7-9.; [11] OK TO PRIME STRINGER SECTION.; [12] PREVIOUS FABRICATED PART FORMED INCORRECTLY. RECEIVED NEW PART FROM O.S.S PER PO# 841052-SWA. FABRICATED; LOCATED AND DRILLED HAT/SPLICE SECTION AND STRINGER SECTION PER SRM 53-00-03-2R-1 FIGURE 205/REPAIR 1.   APPLIED CHEMICAL CONVERISON COATING ON REPAIR PARTS PER SRM 53-00-03-2R-1 FIGURE 205/REPAIR 1; 4.I REQUEST OK TO PRIME.; [13] VERIFIED CORRECTIVE ACTION ENTRY 12. OK TO PRIME GIVEN; [14] APPLIED PRIMER PER SRM 53-00-03-2R-1 FIGURE 205/REPAIR 1; 4.J. REQUEST OK TO INSTALL.; [15] VERIFIED CORRECTIVE ACTION ENTRY 1. OK TO INSTALL GIVEN.; [16] INSTALLED REPAIR PARTS PER SRM 53-00-03-2R-1 FIGURE 205/REPAIR 1.; [17] VERIFIED CORRECTIVE ACTION STEP 16.; [18] TASK CARD COMPLETE; [19] ALL WORK HAS BEEN ACCOMPLISHED.
